On Complete Convergence for Weighted Sums of ${\rho }^{\mathbf{*}}$ -Mixing Random Variables

Zhu, Huayan, Wang, Xinghui, Shen, Aiting . Abstract and Applied Analysis 2013. 2013 (947487) :-

Locate this article in:

Bibtex

@article{CIS-318174,
  Author = {Zhu, Huayan and Wang, Xinghui and Shen, Aiting},
  Title = {On Complete Convergence for Weighted Sums of ${\rho }^{\mathbf{*}}$ -Mixing Random Variables},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {947487},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles